# SDR ASOA2012082302090

- Difficulty date: August 19, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 24,498 hours, 22,173 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Failed
- Location: Te Flaps
- Part time: 987,408 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE AT 18000FT. NEVER WENT AWAY.  LANDED FLAPS ZERO.  EMERGENCY DECLARED AS A PRECAUTION, TOWER HAD EQUIPMENT STANDING BY.  R & R SKEW DETECTION UNIT IAW AMM 27-51-15.  CLEARED.  SDR CLOSED.
